I am suffering from my body disorder. as compare to normal person I feel too much weak. When I run about 50 meters then my breathig is going up also my body begin to shivering due to weakness. I am not able to do hard work I feel tired. Actually from childhood I am weak but now I feel too much abnormal. I am not mentally strong. I have taken many medicine regarding but not find satisfacotry result.So please suggest me
Hi Pradeep Thank you for posting, you may find more input on the undiagnosed Illnesses forum ,what is your diet like, are you eating enough nourishing food/drinking plenty of water, could you be allergic to anything around you, possibly a good idea to get a check up wioth a Doctoryou say you are not mentally strong ,in what way, what meds have you been on as they can have side effects also, Good Luck,
My eating diet is enough. I am not drink more water. I am also suffering from skin allergic.
I can not explain ecactly about the shortness of breath but when I do something hardwork, speek loudly, running then my heart speed is increse to much and feel too much weak. I easly loose my temper due to if any abnormal incident happened with me & that time my body is used to shivering & in that situation I can not control my self.From childhood I am weak but now as time is going on I feel more weakness. In past I had diagnosed but doctor could not find any abnormality from me some time I had eaten some medicine of heomoglobin & vitamins etc. but not found positive result.I repidly fall in sickness example fever, cold, cough, headcheque etc.
My second case is regarding my memory. I had falled in depression for 4 years ago and I had taken treatment regarding this reason. Doctor had treated with electric shock during depression so now I feel better but my memory problem is continue.I can not concentrate in my job, I am not able to do my work in better way.Often I forget.My confidence level is down,I can not understand easily, very quickly I forget.This time I am taking medicine in supervision of Psychiatrist. Name of the medicines are Sertraline Hydrochloride tablet,Piracetam tablet & Levosulpiride tablet.These three types of medicines have not any side effect but initially when I started my treatment My weight was increse after that at present time my weight is about 75 Kgs and height is about 170 cm. My main problem is weak memory. This time my age is 29 yrs. I am an engineer in Automobile sector. Due to these problems I am not able to do my work better as compare to other persons.I am not in militry.
I request you to give me your kind suggestion me to make a better future. Also you can share in your web page regarding me.
I do not have the expertise to answer all you are asking, you should post on the expert Forum,I have one thought that although you say the Meds do not have side effects many do have an effect on short term memory, it would be a good thing to ask your Doctor about this,you can also put tryputting it into your search engine, google, see what they say, put the name of each med in ,put side effects and it will tell you what effects the meds can have ,including memory loss. I will aslo google and get back to you. .
Are you loosing weight? How much is 75 Kg in pounds?
and how much weight have you lost?
Did you loose it over a short period of time?
I suspect various exposures to chemical such as 2-butoxyethanol or ethylene glycol monobutyl ether, and posting here is a good choice, because I suspect not only civilians, but also MANY military from the past century are harmed by this chemical & it goes unnoticed. It is frequently in home cleaning products (but undisclosed), and it is in things like gun cleaners / when things explode? ... in jet fuel? Anyway it is a commonly used pesticide & is used in manufacturing and things like dry cleaning & the making of plastics. It causes a lot of harm, but is usually overlooked & something else gets the blame (Exposure looks like the flu & a cold or diarrhea can be clues to exposure, too)
Pay attention to when your body 'complains' in these ways. Is there any cleaning products that are sprayed at your worksite?
I think you are dealing with issues like those with Chronic Fatigue Syndrome (CFS, CFIDS or FM) talk about
Shortness of breath, and the chills & rapid heartbeat are signs of the anemia this chemical would cause: AIHA or IMHA
In this pattern, memory loss as part of the nervous system being attacked by the immune system (Multiple autoimmun issues)
I would wonder about liver damage, either from meds & also from this chemical as it targets liver and kidneys.
I know a man who had similar symptoms and the liver tests seemed OK, but the liver was damaged. The only way the doctor figured it out was because they took a camera & checked the liver by entering at the naval.
I think it is hard to trust what the numbers are when this chemical is involved, because red blood cells can become immature instead of the right ratio of mature to new red blood cells, and it can mean an adjustment is needed when checking out the 'other' numbers of blood tests.
To find the anemia, doctors must need to check kidney hormones, and the kidney and liver function & to LOOK at the red blood cells.
I don't have any medical background. I do understand this chemical. That's all I can contribute.
Get a good checklist for Chronic Fatigue Immune Dysfunction Syndrome and see if you don't have a goodly number of the signs for this
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.